Title: Controllability results for fractional integrodifferential systems in Banach spaces

Authors: Bheeman Radhakrishnan; Krishnan Balachandran; Paraman Anukokila

Addresses: Department of Mathematics, PSG College of Technology, Coimbatore 641004, India ' Department of Mathematics, Bharathiar University, Coimbatore 641046, India ' Department of Mathematics, Kumaraguru College of Technology, Coimbatore 641014, India

Abstract: In this paper, we study the controllability of fractional non-linear evolution integrodifferential system in Banach spaces. Further quasilinear and neutral evolution systems are discussed. The results are obtained by using fractional calculus and a fixed point principle.

Keywords: fractional integrodifferential equations; neutral models; fractional calculus; controllability; Banach spaces; fractional differential equations; mathematical modelling.

DOI: 10.1504/IJCSM.2014.064067

International Journal of Computing Science and Mathematics, 2014 Vol.5 No.2, pp.184 - 197

Available online: 31 Jul 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article